Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Any other ideas? I'm getting quite ill

Posted by shelley on January 17, 1999, at 16:24:06

In reply to Re: Switching to something else first, posted by Shelley on January 11, 1999, at 16:37:38

I had a few scary spells where I
went totally hysterical and had suicidal thoughts, etc. Those are days that I do not not
want to revisit.

Well, I'm revisiting the place I didn't want to go. It seems the nausea, hysteria, and psyhotic thinking take a few days to surface after I adjust dosages. This isn't going very well. Is it possible that reducing benzos in someone as sensitive to meds as myself could trigger serious depression/cycling? I'll ask my doc and check back with you. Thanks, S




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelley thread:1995